If you need an accessible version of this item please contact JSTOR User Support

A General Theory of Jordan Rings

Kevin McCrimmon
Proceedings of the National Academy of Sciences of the United States of America
Vol. 56, No. 4 (Oct. 15, 1966), pp. 1072-1079
Stable URL: http://www.jstor.org/stable/57792
Page Count: 8
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
A General Theory of Jordan Rings
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1072
    1072
  • Thumbnail: Page 
1073
    1073
  • Thumbnail: Page 
1074
    1074
  • Thumbnail: Page 
1075
    1075
  • Thumbnail: Page 
1076
    1076
  • Thumbnail: Page 
1077
    1077
  • Thumbnail: Page 
1078
    1078
  • Thumbnail: Page 
1079
    1079